# SDR 95ZZZX2693

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2923R
- Make and model: Cessna 310G
- Aircraft serial: 310G0123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Former Assy
- Part number: 081300057
- Condition: Cracked
- Location: Nlg Area
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THIS AIRCRAFT INVOLVED IN INCIDENT BECAUSE NOSE GEAR WOULD NOT RETRACT, MADE A GEAR UP LANDING.  THIS PART FOUND CRACKED APPROXIMATELY 3 INCHES IN FRONT OF BELLCRANK 0842104-2.  FULL WIDTH EXCEPT LOWER LIP.
